# SDR GLBA2003049

- Difficulty date: April 18, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N94GL
- Make and model: Beech 1900D
- Aircraft serial: UE94
- Aircraft time: 21,716 hours, 26,441 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6140 · Propeller Indication System
- Part: Tach Generator
- Part number: 503890571
- Part serial: 13615G
- Condition: Fluctuates
- Location: Lt Propeller
- Part time: 24,190 hours, 53,536 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT PROP GAUGE FLUCUATES.  REMOVED AND REPLACED LEFT TACK GEN.
